# SDR S9H2003F00001

- Difficulty date: July 16, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N355NT
- Make and model: Snias AS350BA
- Aircraft serial: 2053
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1502780
- Part serial: 00704145
- Condition: Failed
- Location: Hyd System
- Part time: 186 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING A REGULAR TOUR FLIGHT, THE PILOT EXPERIENCED A HYDRAULIC FAILURE.  PILOT AND AIRCRAFT PERFORMED RECOMMENDED PROCEDURES AND UPON INSPECTION OF THE SYSTEM IT WAS CONFIRMED THAT THE COUPLING HAD FAILED.  HYDRAULIC PUMP, COUPLING,  AND BEARING WERE REPLACED.
